-
1
-
-
0035627527
-
A random graph model for power law graphs
-
W. Aiello, F. Chung and L. Lu, A random graph model for power law graphs, Experiment. Math., 10 (2001), pp. 53-66.
-
(2001)
Experiment. Math.
, vol.10
, pp. 53-66
-
-
Aiello, W.1
Chung, F.2
Lu, L.3
-
2
-
-
0004177867
-
Statistical mechanics of complex networks
-
arXiv:cond-mat/0106096
-
R. Albert and A. L. Barabási, Statistical mechanics of complex networks, arXiv:cond-mat/0106096 (2001)
-
(2001)
-
-
Albert, R.1
Barabási, A.L.2
-
3
-
-
0033539175
-
Diameter of the world-wide web
-
R. Albert, H. Jeong and A. L. Barabási, Diameter of the world-wide web, Nature, 401 (1999), pp. 130-131.
-
(1999)
Nature
, vol.401
, pp. 130-131
-
-
Albert, R.1
Jeong, H.2
Barabási, A.L.3
-
4
-
-
84972574511
-
Weighted sums of certain dependent variables
-
K. Azuma, Weighted sums of certain dependent variables, Tôhoku Math. J., 3 (1967), pp. 357-367.
-
(1967)
Tôhoku Math. J.
, vol.3
, pp. 357-367
-
-
Azuma, K.1
-
5
-
-
0038483826
-
Emergence of scaling in random networks
-
A. L. Barabási and R. Albert, Emergence of scaling in random networks, Science, 286 (1999), pp. 509-512.
-
(1999)
Science
, vol.286
, pp. 509-512
-
-
Barabási, A.L.1
Albert, R.2
-
6
-
-
18744421488
-
Mean-field theory for scale-free random networks
-
A. L. Barabási, R. Albert and H. Jeong, Mean-field theory for scale-free random networks, Physica A, 272 (1999), pp. 173-187.
-
(1999)
Physica A
, vol.272
, pp. 173-187
-
-
Barabási, A.L.1
Albert, R.2
Jeong, H.3
-
7
-
-
0342521525
-
Scale-free characteristics of random networks: The topology of the world-wide web
-
A. L. Barabási, R. Albert and H. Jeong, Scale-free characteristics of random networks: the topology of the world-wide web, Physica A, 281 (2000), pp. 69-77.
-
(2000)
Physica A
, vol.281
, pp. 69-77
-
-
Barabási, A.L.1
Albert, R.2
Jeong, H.3
-
8
-
-
4243666316
-
Competition and multiscaling in evolving networks
-
cond-mat/0011029
-
G. Bianconi and A.-L. Barabási, Competition and multiscaling in evolving networks, cond-mat/0011029.
-
-
-
Bianconi, G.1
Barabási, A.-L.2
-
9
-
-
0004219960
-
-
Cambridge studies in advanced mathematics; Cambridge University Press, Cambridge
-
B. Bollobás, Random Graphs, Second Edition, Cambridge studies in advanced mathematics, vol. 73, Cambridge University Press, Cambridge, 2001, xvi+498pp.
-
(2001)
Random Graphs, Second Edition
, vol.73
-
-
Bollobás, B.1
-
10
-
-
0000334704
-
Martingales, isoperimetric inequalities and random graphs
-
in Combinatorics (Eger, 1987); North-Holland, Amsterdam
-
B. Bollobás, Martingales, isoperimetric inequalities and random graphs, in Combinatorics (Eger, 1987), pp. 113-139, Colloq. Math. Soc. János Bolyai, 52, North-Holland, Amsterdam 1988.
-
(1988)
Colloq. Math. Soc. János Bolyai
, vol.52
, pp. 113-139
-
-
Bollobás, B.1
-
12
-
-
0035625228
-
The degree sequence of a scale-free random graph process
-
B. Bollobás, O. M. Riordan, J. Spencer, and G. Tusnády, The degree sequence of a scale-free random graph process, Random Structures and Algorithms, 18 (2001), pp. 279-290.
-
(2001)
Random Structures and Algorithms
, vol.18
, pp. 279-290
-
-
Bollobás, B.1
Riordan, O.M.2
Spencer, J.3
Tusnády, G.4
-
13
-
-
0033721503
-
Graph structure in the web
-
A. Broder, R. Kumar, F. Maghoul, P. Raghavan, S. Rajagopalan, R. Stata, A. Tomkins and J. Wiener, Graph structure in the web, Proc. 9th WWW Conf. (2000), pp. 309-320.
-
(2000)
Proc. 9th WWW Conf.
, pp. 309-320
-
-
Broder, A.1
Kumar, R.2
Maghoul, F.3
Raghavan, P.4
Rajagopalan, S.5
Stata, R.6
Tomkins, A.7
Wiener, J.8
-
14
-
-
0006707072
-
A general model of web graphs
-
preprint
-
C. Cooper and A. Frieze, A general model of web graphs, preprint.
-
-
-
Cooper, C.1
Frieze, A.2
-
18
-
-
0033204106
-
On power-law relationships of the internet topology
-
M. Faloutsos, P. Faloutsos and C. Faloutsos, On power-law relationships of the internet topology, SIGCOMM 1999, Comput. Commun. Rev., 29 (1999), 251.
-
(1999)
SIGCOMM 1999, Comput. Commun. Rev.
, vol.29
, pp. 251
-
-
Faloutsos, M.1
Faloutsos, P.2
Faloutsos, C.3
-
19
-
-
0001510996
-
Random graphs
-
E. N. Gilbert, Random graphs, Ann. Math. Statist., 30 (1959), pp. 1141-1144.
-
(1959)
Ann. Math. Statist.
, vol.30
, pp. 1141-1144
-
-
Gilbert, E.N.1
-
20
-
-
84947403595
-
Probability inequalities for sums of bounded random variables
-
W. Hoeffding, Probability inequalities for sums of bounded random variables, J. Amer. Statist. Assoc., 58 (1963), pp. 13-30.
-
(1963)
J. Amer. Statist. Assoc.
, vol.58
, pp. 13-30
-
-
Hoeffding, W.1
-
21
-
-
0034609791
-
The large-scale organization of metabolic networks
-
H. Jeong, B. Tombor, R. Albert, Z. N. Oltvai and A.-L. Barabási, The large-scale organization of metabolic networks, Nature, 407 (2000), pp. 651-654.
-
(2000)
Nature
, vol.407
, pp. 651-654
-
-
Jeong, H.1
Tombor, B.2
Albert, R.3
Oltvai, Z.N.4
Barabási, A.-L.5
-
22
-
-
0002423050
-
The web as a graph: Measurements, models, and methods
-
J. Kleinberg, R. Kumar, P. Raghavan, S. Rajagopalan, and A. Tomkins, The web as a graph: measurements, models, and methods, COCOON 1999.
-
COCOON 1999
-
-
Kleinberg, J.1
Kumar, R.2
Raghavan, P.3
Rajagopalan, S.4
Tomkins, A.5
-
24
-
-
0034497785
-
Stochastic models for the web graph
-
R. Kumar, P. Raghavan, S. Rajagopalan, D. Sivakumar, A. Tomkins and E. Upfal, Stochastic models for the web graph, FOCS 2000.
-
FOCS 2000
-
-
Kumar, R.1
Raghavan, P.2
Rajagopalan, S.3
Sivakumar, D.4
Tomkins, A.5
Upfal, E.6
-
25
-
-
0035895239
-
The structure of scientific collaboration networks
-
M. E. J. Newman, The structure of scientific collaboration networks, Proc. Natl. Acad. Sci USA, 98 (2001) pp. 404-409.
-
(2001)
Proc. Natl. Acad. Sci USA
, vol.98
, pp. 404-409
-
-
Newman, M.E.J.1
-
26
-
-
0035420732
-
Random graphs with arbitrary degree distributions and their applications
-
M. E. J. Newman, S. H. Strogatz and D. J. Watts, Random graphs with arbitrary degree distributions and their applications, Phys. Rev. E, 64 (2001), 026118.
-
(2001)
Phys. Rev. E
, vol.64
, pp. 026118
-
-
Newman, M.E.J.1
Strogatz, S.H.2
Watts, D.J.3
-
27
-
-
26844445002
-
Popularity based random graph models leading to a scale-free degree distribution
-
preprint
-
D. Osthus and G. Buckley, Popularity based random graph models leading to a scale-free degree distribution, preprint.
-
-
-
Osthus, D.1
Buckley, G.2
-
28
-
-
0032482432
-
Collective dynamics of 'small-world' networks
-
D. J. Watts and S. H. Strogatz, Collective dynamics of 'small-world' networks, Nature, 393 (1998), pp. 440-442.
-
(1998)
Nature
, vol.393
, pp. 440-442
-
-
Watts, D.J.1
Strogatz, S.H.2
|